Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On approximation by non-vanishing functions


Author: O. J. Farrell
Journal: Proc. Amer. Math. Soc. 10 (1959), 888-890
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0112981-0
MathSciNet review: 0112981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, 2d ed. vol. 20, 1956. MR 0218588 (36:1672b)
  • [2] W. Seidel and J. L. Walsh, On the derivatives of functions analytic in the unit circle and their radii of univalence and $ p$-valence, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 128-216. MR 0007924 (4:215b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0112981-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society